Table of Contents
Advances in Statistics
Volume 2014, Article ID 304724, 15 pages
http://dx.doi.org/10.1155/2014/304724
Research Article

Statistical Analysis of a Weibull Extension with Bathtub-Shaped Failure Rate Function

1College of Mathematics and Science, Shanghai Normal University, Shanghai 200234, China
2Department of Mathematical Sciences, University of Texas at El Paso, El Paso, TX 79968, USA
3Business Information Management School, Shanghai University of International Business and Economics, Shanghai 201620, China

Received 15 May 2014; Revised 11 September 2014; Accepted 6 October 2014; Published 27 October 2014

Academic Editor: Karthik Devarajan

Copyright © 2014 Ronghua Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ronghua Wang, Naijun Sha, Beiqing Gu, and Xiaoling Xu, “Statistical Analysis of a Weibull Extension with Bathtub-Shaped Failure Rate Function,” Advances in Statistics, vol. 2014, Article ID 304724, 15 pages, 2014. https://doi.org/10.1155/2014/304724.